MathSciNet Relay Station
MathSciNet bibliographic data
MR256401 (41 #1057) 57.01
Kato, Mitsuyoshi A concordance classification of ${\rm PL}$ homeomorphisms of $S\sp{p}\times S\sp{q}$. Topology 8 1969 371–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement